MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT231418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: pxc141400/11636609 udi: (b)(4).Concomitant medical products-patient medications include metamucil, propranolol, losartan, loped, vitamin b, glucosamine, and calcium.The review of the manufacturing paperwork verified that these lots met all pre-release specifications.According to the conformable gore® excluder® aaa endoprosthesis instructions for use, adverse events which may occur and require intervention include endoleak and aneurysm enlargement.Users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.Images were sent to gore imaging services for evaluation.Per the evaluation the proximal implanted endograft appears to be well apposed for approximately 11mm.No contrast is visualized outside the implanted endograft.No contrast is visualized within the proximal aneurismal sac.There is approximately 28mm of apposition within the contra lateral gate.There appears to be a total of 3cm of implanted endografts within the common iliac arteries.The distal right ipsilateral limb appears to be within a somewhat aneurismal section of the vessel but no contrast is visualized outside the implanted graft.There is approximately 35mm from the right ipsilateral limb to the hypogastric origin.There are densities consistent with type 2 endoleaks visualized within the abdominal aneurism sac during the ct¿s delayed phase.
 
Event or Problem Description
On (b)(6) 2013, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.On an unknown date, a follow-up computed tomography scan reportedly revealed a type ii endoleak with aneurysm sac enlargement.On (b)(6) 2020, there was a reintervention and the physician coiled several accessory arteries then implanted a gore® excluder® aaa contralateral leg endoprosthesis in the right common iliac artery to extend the already implanted device.The patient tolerated the reintervention procedure.
 
Additional Manufacturer Narrative
Correction upon further investigation, it has been determined there is no allegation of deficiency on the pxc141400/11636609 device.This device will be removed from the event.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9954730
Report Number2017233-2020-00243
Device Sequence Number2438103
Product Code MIH
UDI-Device Identifier00733132610570
UDI-Public00733132610570
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model NumberRMT231418
Device Catalogue NumberRMT231418
Device Lot Number11518766
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight66